The maximal operator of a normal Ornstein--Uhlenbeck semigroup is of weak type (1,1)
Artikel i vetenskaplig tidskrift, 2020

Consider a normal Ornstein--Uhlenbeck semigroup in Rn, whose covariance is given by a positive definite matrix. The drift matrix is assumed to have eigenvalues only in the left half-plane. We prove that the associated maximal operator is of weak type (1,1) with respect to the invariant measure. This extends earlier work by G. Mauceri and L. Noselli. The proof goes via the special case where the matrix defining the covariance is I and the drift matrix is diagonal.

Författare

Valentina Casarino

Università di Padova

Paolo Ciatti

Università di Padova

Peter Sjögren

Chalmers, Matematiska vetenskaper

Göteborgs universitet

Annali della Scuola normale superiore di Pisa - Classe di scienze

0391-173X (ISSN)

Vol. 21 385-411

Ämneskategorier

Matematik

Matematisk analys

Fundament

Grundläggande vetenskaper

DOI

10.2422/2036-2145.201805_012

Mer information

Senast uppdaterat

2021-05-12